What about Vitamin B

Tell us what you are using to treat your MS-- and how you are doing.

What about Vitamin B

Postby kally » Sun May 06, 2012 5:26 pm

Do you take B3 and B12 together? Mine has folic acid in it. I think I get headaches from this pill. Would it be the folic acid that does that? How much do you take? Thanks
kally
Newbie
 
Posts: 9
Joined: Sun Feb 12, 2012 5:10 pm

Advertisement

Re: What about Vitamin B

Postby jimmylegs » Sun May 06, 2012 5:46 pm

yes, in b-complex pills you certainly do. which one of your pills has the folic acid, the b12? can you list the entire ingredients on the bottle? folic acid is not supposed to have side effects. when my nutrition status was poor, i used to get this annoying phantom itch from a b-complex with i think 1mg? i took the same amount of folic acid in a different multi ages later, when my nutritional status was improved, and did not end up with that symptom. what's your total regimen?
jimmylegs
Volunteer Moderator
 
Posts: 9143
Joined: Sat Mar 11, 2006 3:00 pm

Re: What about Vitamin B

Postby andreagwolford » Wed Jan 09, 2013 8:05 am

Folic acid does not have a known connection to headaches. High doses of B3 can cause headaches or lightheadedness.. It can also be a cause in case of B12. Is that so? Are you taking high dosages of B3 and B12?
andreagwolford
 

Re: What about Vitamin B

Postby jimmylegs » Wed Jan 09, 2013 10:49 am

also excessive b3 is supposed to increase risk of liver damage. also too much b12 at the wrong time of day has been anecdotally connected to sleeplessness among some TIMS members. according to circadian rhythm studies, taking high dose b12 in the morning would run counter to when levels are naturally lowest. i still haven't seen anything linking b vits to headaches however..
jimmylegs
Volunteer Moderator
 
Posts: 9143
Joined: Sat Mar 11, 2006 3:00 pm


Return to Regimens

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service